# SDR ASAA2021053034981

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 47,300 hours, 14,319 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Bleed Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED AIR VALVES LEFT CB POPPED. GROUNDED - YES. INSPECTED C/B C796 NO DEFECTS NOTED, INSPECTED CONNECTOR DP1102 NO DEFECTS NOTED REF B737-800 WDM 36-11-11. RESET C/B REF B737-800 AMM 20-60-01, VERIFIED GOOD VOLTAGE ON PINS 5&7 OD DP1102 AND GOOD GND ON PIN 6 REF WDM 36-11-11 OPS CKD BLEED AIR REGULATOR SOLENOID REF AMM 26-21-00 STEP (9) (10) SOLENOID OPS CKD NML.
